# SDR AALA202009169003

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM25690
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DAMPING FUNCTION AT FORWARD GALLEY AREA.  REPLACED DAMPER OF THE PASSENGER/CREW DOOR 841, PER AMM 52-11-14-000-001-B.
